MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561231
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of device unable to deliver energy.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare device was used for a polyp in the colon during a colorectal polyp resection procedure performed on (b)(6) 2025.During the procedure, the device was unable to deliver energy.The procedure was completed with another captivator snare device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of device unable to deliver energy.Block h11: investigation results the returned captivator ii snare was analyzed, and a visual evaluation noted no visible damages.Functional inspection was performed and when the device was connected to the 10-inch loop fixture, the loop could extend properly without any issue.In addition, continuity and electrical test were performed and the device passed, indicating a proper connection.No other problems with the device were noted.The reported event of device unable to deliver energy was not confirmed.Upon analysis, it was determined that the device exhibited no visual issues or damage.The device was subjected to a functional test, and the loop was able to extend properly without any issues.Additionally, the continuity and electrical tests performed on the device were found to be within specifications.The returned unit did not show evidence of the alleged issue or any defect that could have contributed to the reported event.Since the device cannot be functionally tested in a manner that fully emulates the anatomical or procedural conditions encountered during the procedure, the most probable root cause of this complaint is device problem excluded.
 
Event or Problem Description

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24004900
Report Number3005099803-2026-00120
Device Sequence Number9215529
Product Code FDI
UDI-Device Identifier08714729855910
UDI-Public(01)08714729855910(17)280812(10)37191636
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561231
Device Catalogue Number6123
Device Lot Number0037191636
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown